Top answers from doctors based on your search:
Disclaimer

temazepam overdose drugs

A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Yes: But i won't disclose how much or what with.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 55-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience in Child Psychiatry
Yes: You can definately hurt yourself with temazepam and cause death especially when combined with other medications and especially alcohol. It needs to e ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Temazepam: No specific tests, monitor vital signs & alertness, supportive tx.
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Temazepam OD: Temazepam (Restoril or Normison) is a benzodiazepine medication used to treat insomnia. Symptoms of Temazepam overdose may include: tremor, weakness, ... Read More
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Restoril Overdose: Average dosing of Restoril (TEMAZEPAM) is 15 mg orally (7.5 to 30mg) orally at night for insomnia. An overdose is accidental or intentional ingestion ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Blood levels: Following ingestion of a 30 mg temazepam capsule, measurable plasma concentrations were achieved 10 to 20 minutes after dosing with peak plasma levels ... Read More
A 41-year-old member asked:
Dr. Steven Reidbord
35 years experience in Psychiatry
Go to ER: Doctors in the emergency department may use activated charcoal or stomach pumping to retrieve the drug from the stomach. For severe respiratory depre ... Read More
1
1 comment
1
1 thank
A 55-year-old member asked:
Dr. Steven Reidbord
35 years experience in Psychiatry
Go to ER: Doctors in the emergency department may use activated charcoal or stomach pumping to retrieve the drug from the stomach. For severe respiratory depre ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Keith Ramsey
35 years experience in Adolescent Medicine
Call Poison Control: Call 1-800-222-1222. That is the number for poison control. You should call them for information on overdosages of medications for exact answers.
A 30-year-old female asked:
Dr. Krishna Kumar
54 years experience in Psychiatry
Can stop respiration: Temazapam 600mg is 20 times more than average dose prescribed. This dosage can cause respiratory depression, hypotension and death.
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month